# SDR UIEA2019031603567

- Difficulty date: March 16, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,010 hours, 21,331 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SPAR VALVE LIGHT DID NOT ILLUMINATED ON ENGINE START LIGHT TEST OK( TRANSFERRED TO DMI 108785 PER MEL 28-40-02 CAT C   LP 1053656-M7 PERFORMED OPS CHECK OF RT ENG SPAR VALVE LIGHT INSP IAW AMM 28-00-00. OPS CHECK GOOD AT THIS TIME. THIS ACTION CLEARED DMI 108785.  )
